International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 19-25

A method of summability of Lagrange interpolation

Detlef H. Mache

Universität Dortmund, Lehrstuhl Mathematik VIII, Postfach 50 05 00, Dortmund 50 D - 4600, Germany

Received 27 August 1992; Revised 8 December 1992

Copyright © 1994 Detlef H. Mache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The author uses in this paper a technique from numerical integration (see [9]) to get a discretely defined operator, which is a modification of the Lagrange operator. Therefore we improve with the linear summation method Ln* a result presented in [12] and we also point out a solution for a problem of P.L.Butzer in the proceedings of the Budapest conference in 1980.